Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 4, NWS Norman, OK

February 27, 2011Grant County, Kay County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Feb 27, 2011, 5:12 PM CST for Grant County, Kay County, Oklahoma. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 27, 2011, 5:12 PM CST (23:12 UTC)
Expired
Feb 27, 2011, 6:15 PM CST
In force
63 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Grant County, OK, Kay County, OK

What was reported inside it

TimeReportWhereRemark
Feb 27, 5:30 PM CSTHAIL 1Braman, OKQUARTER HAIL IN TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 27, 2:46 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 915 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
915 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
543 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

767 
WUUS54 KOUN 272312
SVROUN
OKC053-071-280015-
/O.NEW.KOUN.SV.W.0004.110227T2312Z-110228T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
512 PM CST SUN FEB 27 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
  NORTHERN KAY COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 615 PM CST

* AT 513 PM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 6 MILES WEST OF DEER CREEK...MOVING NORTHEAST AT 50
  MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...

* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE...BLACKWELL...
  BRAMAN...CHILOCCO...DEER CREEK...KILDARE...NARDIN...NEWKIRK AND
  PECKHAM.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 218 AND 235.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3700 9697 3676 9706 3671 9769 3688 9772
      3700 9751
TIME...MOT...LOC 2313Z 246DEG 42KT 3682 9754

$$


24
1 follow-up statement
986 
WWUS54 KOUN 272330
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
530 PM CST SUN FEB 27 2011

OKC053-272340-
/O.CAN.KOUN.SV.W.0004.000000T0000Z-110228T0015Z/
GRANT OK-
530 PM CST SUN FEB 27 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN GRANT COUNTY...

LAT...LON 3673 9746 3700 9746 3700 9697 3676 9706
TIME...MOT...LOC 2330Z 246DEG 42KT 3689 9733

$$

OKC071-280015-
/O.CON.KOUN.SV.W.0004.000000T0000Z-110228T0015Z/
KAY OK-
530 PM CST SUN FEB 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CST
FOR NORTHWESTERN KAY COUNTY...

AT 530 PM CST...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM CENTERED NEAR BRAMAN...MOVING NORTHEAST AT 50 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
DESTRUCTIVE WIND GUSTS TO 75 MPH...

* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE...BLACKWELL...
  BRAMAN...CHILOCCO...KILDARE...NARDIN...NEWKIRK AND PECKHAM.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 219 AND 235.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3673 9746 3700 9746 3700 9697 3676 9706
TIME...MOT...LOC 2330Z 246DEG 42KT 3689 9733

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 2:54 PM CST, 2 hours 18 minutes earlier.

Area forecast discussion, Feb 27, 2:54 PM CST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
254 PM CST SUN FEB 27 2011

.DISCUSSION...
STRONG UPPER WAVE BEGINNING TO MOVE EAST INTO THE SOUTHERN PLAINS
LATE THIS AFTERNOON. STRONG WINDS ALOFT HAVE MIXED DOWNWARD
RESULTING HIGH WIND GUSTS BEHIND THE DRYLINE OVER WEST TEXAS ALONG
WITH BLOWING DUST. THE DRYLINE HAD MOVED INTO WESTERN PORTIONS OF
OK AND N-TX BY MID AFTERNOON AND IS EXPECTED TO BE NEAR OR A
LITTLE WEST OF THE OKC METRO AREA BY AROUND 00Z. MODERATE TO
STRONG CAP OVER MOST OF THE CWA HAS INHIBITED CONVECTION EAST OF
THE DRYLINE WITH MOST OF THE SHWRS/TSTMS THUS FAR BEING NEAR
AND NORTH OF THE WARM FRONT IN KS. A SPECIAL 21Z SOUNDING SHOULD
GIVE US A BETTER IDEA OF WHERE WE STAND WITH THE CAP AND QUALITY/
DEPTH OF MOISTURE AHEAD OF THE DRYLINE. SHORT TERM MODELS HAVE
BEEN RELUCTANT TO DEVELOP MUCH ACTIVITY OVER THE CENTRAL AND
SOUTHERN PART OF THE CWA AND TEND TO FAVOR DEVELOPMENT ACROSS
NORTHERN OK... AND MAINLY INTO NE OK. WIND PROFILES CONTINUE TO BE
MODERATE TO STRONG OVER THE REGION WHILE INSTABILITIES HAVE
INCREASED THROUGH THE AFTERNOON. WILL GENERALLY GO WITH THIS
SCENARIO AND LAY THE HIGHEST POPS OVER NORTH CENTRAL AND EASTERN
PORTIONS OF THE CWA. DO EXPECT THE CAP TO WEAKEN THIS EVENING WITH
THE APPROACH OF THE UPPER WAVE WITH ACTIVITY DEVELOPING NEAR AND
EAST OF THE DRYLINE POSITION.

MEANWHILE... A COLD FRONT LOCATED OVER KS WILL BE MOVING SOUTHWARD
OVERNIGHT AND SHOULD CLEAR MOST OF THE CWA BY MONDAY MORNING.
WHILE MOST PRECIPITATION SHOULD END WITH THE PASSAGE OF THE SOME
HIGH BASED SHOWERS WILL REMAIN A POSSIBILITY OVER NORTHERN OK
OVERNIGHT IN RESPONSE TO THE PASSAGE OF THE UPPER WAVE. WILL KEEP
PCPN LIQUID AT THIS TIME AS BELIEVE MOST OF THE SHOWERS WILL MOVE
OUT PRIOR TO MUCH COOLING. WINDS WILL REMAIN GUSTY THROUGH THE
NIGHT... THIS EVENING MAINLY BEHIND THE DRYLINE... AND THROUGH THE
NIGHT BEHIND THE COLD FRONT.

CLEAR AND COOLER WEATHER EXPECTED MONDAY BUT WARMING TEMPERATURES
TUESDAY ALONG WITH GUSTY SW WINDS WILL LIKELY LEAD TO ELEVATED
FIRE WEATHER CONCERNS. A WEAK COLD FRONT MAY SLIP INTO NORTHERN
OK ON WEDNESDAY BUT WITH THE SURFACE RIDGE MOVING MAINLY EAST
ACROSS THE NORTHERN GREAT LAKES... THE IMPACT WILL BE MINIMAL AS
SOUTH WINDS STRENGTHEN AND THE FRONT WASHES OUT BY LATE IN THE DAY.

THE NEXT CHANCE FOR PRECIPITATING WILL BE ON FRIDAY... ACROSS MAINLY
CENTRAL AND EASTERN OK... AS AN UPPER WAVE DEEPENS AS IT DIGS SE
INTO THE SOUTHERN PLAINS WHILE A COLD FRONT DROPS SOUTH THROUGH
THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  37  55  32  67 /  20   0   0   0
HOBART OK         36  55  31  66 /  10   0   0   0
WICHITA FALLS TX  40  62  34  70 /  10   0   0   0
GAGE OK           29  57  31  70 /  20   0   0   0
PONCA CITY OK     34  49  31  67 /  50   0   0   0
DURANT OK         46  61  32  66 /  40   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 9 PM CST THIS EVENING FOR OKZ004-005-
     009>011-014>017-021>023-027-033>039-044-045.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR OKZ014>017-021>024-
     027-033>039-044-045.

TX...RED FLAG WARNING UNTIL 9 PM CST THIS EVENING FOR TXZ083>090.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ083>090.

&&

03/32
Hazardous weather outlook, Feb 27, 3:05 PM CST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
305 PM CST SUN FEB 27 2011

OKZ004>048-050>052-TXZ083>090-281100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
305 PM CST SUN FEB 27 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
NORTH CENTRAL AND SOUTHEAST OKLAHOMA.

LOCATION...
THE MOST LIKELY AREA FOR SEVERE STORMS THIS AFTERNOON WILL BE EAST
OF A LINE FROM FREEDOM... TO ENID...  TO SHAWNEE... TO ADA AND
DURANT.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM LATE THIS
AFTERNOON THROUGH THE MID-EVENING HOURS.

IMPACTS...
HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 65 MPH WILL
BE POSSIBLE.

ISOLATED TORNADOES WILL BE POSSIBLE NEAR THE WARM FRONT IN NORTHERN
OKLAHOMA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD CONTINUE TO MONITOR THE WEATHER FORECAST AND BE
PREPARED FOR POSSIBLE ACTIVATION LATE THIS AFTERNOON AND EVENING.

DISCUSSION...
THE WARM AIR CAP HAS BEGUN TO WEAKEN OVER NORTHWEST OKLAHOMA LATE
THIS AFTERNOON AS THE UPPER LEVEL STORM SYSTEM APPROACHES THE AREA.
ISOLATED THUNDERSTORMS MAY DEVELOP NEAR THE SURFACE LOW AND DRYLINE
INTERSECTION FROM SOUTH CENTRAL KANSAS INTO NORTH CENTRAL OKLAHOMA.
THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WIND GUSTS...ALONG WITH ISOLATED TORNADOES. THIS ACTIVITY WILL MOVE
QUICKLY TOWARD THE NORTHEAST AND IS EXPECTED TO BE EAST OF THE AREA
BY EARLY EVENING.

FARTHER SOUTH... THE CAP IS EXPECTED TO LIMIT THUNDERSTORM
DEVELOPMENT UNTIL LATER IN THE EVENING AS COOLER AIR ALOFT MOVES
OVER THE AREA. BY THIS TIME THE DRYLINE WILL BE PUSHING INTO EASTERN
OKLAHOMA. HOWEVER MOISTURE MAY STILL BE IN PLACE TO THE EAST OF THE
OKLAHOMA CITY METRO INTO SOUTHEAST OKLAHOMA FOR A FEW SEVERE
THUNDERSTORMS... WITH LARGE HAIL AND DAMAGING WIND GUSTS BEING THE
MAIN THREATS. ALL THUNDERSTORM ACTIVITY IS EXPECT TO BE EAST OF THE
AREA BY LATE EVENING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST MONDAY FEB 28.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
TODAYS STORM SYSTEM WILL PRODUCE STRONG AND GUSTY WINDS. THIS
WILL RAISE WILDFIRE POTENTIAL REGION WIDE... BUT ESPECIALLY NEAR AND
WEST OF THE DRYLINE... INCLUDING MUCH OF WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS. WESTERLY WINDS BLOWING BEHIND THE DRYLINE ARE
PARTICULARLY STRONG THIS AFTERNOON... WITH GUSTS TO NEAR 50 MPH.
EXPLOSIVE WILDFIRE GROWTH WILL BE POSSIBLE. A RED FLAG WARNING IS IN
EFFECT FOR WESTERN NORTH TEXAS AND MOST OF WESTERN OKLAHOMA THIS
AFTERNOON AND EVENING.

STRONG NORTH WINDS WILL OCCUR THIS EVENING ACROSS THE NORTHERN
HALF OF OKLAHOMA... BEHIND A COLD FRONT THAT WILL PUSH SOUTH THROUGH
THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
NONE.

OTHER HAZARDOUS WEATHER...
WILDFIRE CONCERNS WILL CONTINUE THROUGH MUCH OF THE UPCOMING WEEK...
AS WARM... DRY AND BREEZY CONDITIONS CONTINUE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.

In the hours before

Special weather statement, Feb 27, 3:56 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
356 PM CST SUN FEB 27 2011

OKZ005-006-011-272215-
WOODS OK-ALFALFA OK-MAJOR OK-
356 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...MAJOR AND WOODS
COUNTIES.

AT 356 PM CST...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
CLEO SPRINGS...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

LAT...LON 3667 9827 3644 9824 3633 9872 3648 9874
Special weather statement, Feb 27, 4:22 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
422 PM CST SUN FEB 27 2011

OKZ006-007-012-272245-
GARFIELD OK-ALFALFA OK-GRANT OK-
422 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...GARFIELD AND GRANT
COUNTIES.

AT 422 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER HELENA...
MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3684 9785 3650 9771 3647 9833 3659 9839
Local storm report, Feb 27, 4:29 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
429 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             6 E ALINE               36.51N 98.34W
02/27/2011  E1.00 INCH       ALFALFA            OK   STORM CHASER

0415 PM     NON-TSTM WND GST 3 SSW FREEDOM           36.73N 99.13W
02/27/2011  M73.00 MPH       WOODWARD           OK   MESONET

&&

TY/AG
Local storm report, Feb 27, 4:49 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             4 NNW HILLSDALE         36.62N 98.02W
02/27/2011  E1.75 INCH       GRANT              OK   STORM CHASER

            TIME ESTIMATED.

0447 PM     HAIL             6 E NASH                36.67N 97.94W
02/27/2011  E1.00 INCH       GRANT              OK   STORM CHASER

&&

AG/TY
Special weather statement, Feb 27, 5:01 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CST SUN FEB 27 2011

OKZ008-272315-
KAY OK-
501 PM CST SUN FEB 27 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.

AT 501 PM CST...A SEVERE THUNDERSTORM WAS CENTERED 15 MILES WEST OF
NARDIN...MOVING NORTHEAST AT 45 MPH.

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR STORMS THREATEN YOU.

LAT...LON 3676 9705 3670 9746 3700 9746 3700 9704
Local storm report, Feb 27, 5:08 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
508 PM CST SUN FEB 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             JEFFERSON               36.72N 97.79W
02/27/2011  E1.00 INCH       GRANT              OK   CO-OP OBSERVER

&&

AG/TY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 9:00 PM CSTDense Fog AdvisoryOUNAlfalfa, Blaine, Garfield, Grant, Harper, Kay and 7 more13 hr
Feb 27, 4:24 AM CSTWind AdvisoryOUNBeckham, Blaine, Caddo, Canadian, Comanche, Cotton and 15 more18 hr
Feb 27, 4:33 PM CSTSevere Thunderstorm WarningOUNGrant42 min
Feb 27, 5:45 PM CSTTornado WarningOUNKay30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.